Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

August 2, 2015Kanabec County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Aug 2, 2015, 4:20 AM CDT for Kanabec County, Minnesota. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 4:20 AM CDT (09:20 UTC)
Expired
Aug 2, 2015, 4:45 AM CDT
In force
25 min
Issued by
NWS Twin Cities, MN

County Kanabec County, MN

The radar

The Duluth radar (KDLH), 111 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.4
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WWUS83 KMPX 020920
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 AM CDT SUN AUG 2 2015
 
MNZ045-020945-
KANABEC-
420 AM CDT SUN AUG 2 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KANABEC COUNTY 
THROUGH 445 AM CDT...

AT 419 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
FRIESLAND...OR 10 MILES NORTHWEST OF HINCKLEY...MOVING SOUTHEAST AT
30 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
KANABEC COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4600 9306 4600 9307 4615 9337 4616 9306
TIME...MOT...LOC 0919Z 297DEG 28KT 4612 9309 
$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:04 AM CDT, 16 minutes earlier.

Area forecast discussion, Aug 2, 4:04 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 AM CDT SUN AUG 2 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT SUN AUG 2 2015

TODAY AND TONIGHT...SFC ANALYSIS DEPICTS A SFC LOW OVER ERN SD THIS
MRNG WITH A WMFNT EXTENDING SEWD AND A CDFNT EXTENDING SWWD FROM
THIS CENTER. ISOLD CONVECTION OVERNIGHT DUE TO CONVERGENCE INVOF THE
WMFNT AND A LOCALIZED MIDLVL JET EVIDENT ON WV IMAGERY HAS SHIFTED
OFF TO THE E AND WEAKENED...RESULTING IN A MAINLY DRY START TO THE
DAY. KMPX RADAR SHOWS WEAK ECHOES DRIVING SEWD FROM NERN ND AND NRN
MN BUT MUCH OF THIS IS NOT REACHING THE GROUND WITHIN THE WFO MPX
CWFA. HOWEVER...AS THE DAY PROGRESSES...DEEP MIXING WILL STILL
PROMOTE 30-40 KT OF BULK SHEAR HIGHLIGHTED OVER FAR ERN MN INTO WRN
WI THIS AFTN AND EVE. BEST INSTABILITY AND FORCING ALOFT WILL BE
WELL SE OF THE CWFA...BUT STILL BEING IN THE WARM SECTOR OF THIS
SYSTEM WILL ALLOW FOR SOME SBCAPE TO DEVELOP WHICH WILL MAKE FOR
SOME ISOLD-SCTD TSTM DEVELOPMENT LATER TDA. HAVE MAINTAINED SLGT-LOW
CHC POPS IN ERN PORTIONS OF THE CWFA TO ACCOUNT FOR THIS. AS THE
CDFNT SWEEPS SEWD ACRS THE REGION TDA...THIS WILL BRING AN END TO
ANY AND ALL PRECIP BY THIS EVE. COOLER/DRIER HIGH PRES WILL THEN
BEGIN TO MAKE INROADS TO THE REGION TNGT...STARTING A DRYING OUT
PERIOD FOR THE REGION GOING INTO THE FIRST HALF OF THE WEEK.

TEMPERATURES WILL STILL RUN WARM IN ADVANCE OF THE CDFNT TDA. HIGHS
WILL GENERALLY RANGE 80-90 DEGREES NORTH-TO-SOUTH ACRS THE CWFA TDA.
WITH LATE AFTN TIMING OF THE COLD FROPA...THIS WILL START CAA THAT
WILL BE FELT FOR TNGT. LOWS TNGT INTO EARLY MON MRNG WILL FALL TO
THE 50S ACRS THE CWFA...WHICH WILL BE ABOUT 10 DEGREES COOLER THAN
LOWS EXPERIENCED THIS MRNG.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 400 AM CDT SUN AUG 2 2015

THE MAIN FEATURE OF NOTE IN THE LONG TERM PERIOD CONTINUES TO BE
THE LARGE UPPER LOW OVER HUDSON BAY. BY TOMORROW MORNING...THIS
FEATURE WILL BEGIN SAGGING SOUTH TOWARD THE UPPER GREAT LAKES
REGION. THE LONGWAVE TROUGH ASSOCIATED WITH THE LOW WILL BE IN
PLACE INTO AT LEAST WEDNESDAY...MEANING MONDAY AND TUESDAY WE WILL
REMAIN IN RELATIVELY COOL NORTHWEST FLOW...WITH LITTLE CLOUD COVER
OWING TO THE DRY AIR MASS COMING IN FROM CANADA. HIGH TEMPERATURES
WILL GENERALLY BE IN THE MID TO UPPER 70S ALL WEEK...SLIGHTLY
COOLER THAN NORMAL FOR THIS TIME OF YEAR.

IT LOOKS LIKE WE HAVE ONE DECENT CHANCE OF PRECIPITATION IN THE
LONG TERM PERIOD...AND THAT COMES ON WEDNESDAY INTO WEDNESDAY
NIGHT. THE AFOREMENTIONED UPPER LOW WILL BEGIN DRIFTING VERY
SLOWLY EAST BY WEDNESDAY AS A SHORTWAVE TROUGH ADVANCES EAST OVER
THE ALONG THE LONGWAVE RIDGE OVER THE WESTERN CONUS. AT THIS
TIME...THIS FEATURE LOOKS TO HAVE THE INGREDIENTS FOR A DECENT
RAINFALL MAKER. AS THE TROUGH PUSHED INTO MN...A CYCLONICALLY
CURVED JET STREAK AROUND THE LONG WAVE TROUGH TO OUR NORTHEAST
WILL PLACE THE UPPER MIDWEST IN A FAVORABLE AREA OF UPPER LEVEL
DIVERGENCE. IN ADDITION...STRONG THETA-E ADVECTION IS FORECAST
WEDNESDAY- WEDNESDAY NIGHT AS LOW LEVEL WINDS TURN SOUTHERLY ON
THE LEADING EDGE OF THE WAVE...AND WE MAKE A GULF MOISTURE
CONNECTION WITH PRECIPITABLE WATER VALUES INCREASING TO GREATER
THAN 1.5 INCHES. AT THE SURFACE...A FRONTAL BOUNDARY WILL LIFT
NORTH INTO THE UPPER MIDWEST WITH INCREASING SURFACE DEW POINTS AS
WELL. BEST LI VALUES BECOME NEGATIVE FOR MOST OF SOUTHERN MN BY
WEDNESDAY AFTERNOON...SO THERE IS SOME INSTABILITY TO WORK WITH AS
WELL. BEING 4 DAYS AWAY HOWEVER...CONFIDENCE IN THE PLACEMENT OF
POTENTIAL RAINFALL IS NOT HIGH...ESPECIALLY GIVEN THE VARIOUS
SOLUTIONS OFFERED BY THE DETERMINISTIC GUIDANCE...AND THE FACT
THAT THE HUDSON BAY UPPER LOW COULD WREAK HAVOC ON THE ENTIRE
UPPER AIR PATTERN. SO...DECIDED TO STICK WITH THE ALLBLEND
GUIDANCE FOR THIS PERIOD WHICH FOR NOW SUGGESTS CHANCE POPS.

SLIGHT CHANCE POPS LITTER THE FORECAST LATE IN THE WEEK AS A WEAK
FRONTAL BOUNDARY PUSHES INTO WESTERN MN...BUT AT THIS TIME THERE
IS LITTLE AGREEMENT IN SEEING ORGANIZED PRECIPITATION DURING THAT
PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1145 PM CDT SAT AUG 1 2015

A FEW SHOWERS HAVE FORMED EAST OF MSP...NEAR RNH AND EAU. THESE
WILL DIMINISH DURING THE NEXT COUPLE HOURS WITH DRY WEATHER EXPECTED
FOR THE REST OF THE NIGHT. A FEW MORE STORMS COULD DEVELOP SUNDAY
AFTERNOON ACROSS WESTERN WI. MAIN STORY SUNDAY WILL BE STRONGER
NORTHWEST WINDS BEHIND COLD FROPA WHEN SOME GUSTS COULD EXCEED 25
KT.

KMSP...A SHOWER OR TWO NEAR MSP WILL DIMINISH BY 06Z TAF
ISSUANCE...THEN DRY WEATHER EXPECTED FOR THE REST OF THE PERIOD.

/OUTLOOK FOR KMSP/
MON...VFR. WIND NW 10-15KTS.
TUE...VFR. WIND N 5-10KTS.
WED...VFR. WIND SE 5-10KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JPC
LONG TERM...SPD
AVIATION...BORGHOFF
Hazardous weather outlook, Aug 2, 2:33 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 AM CDT SUN AUG 2 2015

MNZ041>045-047>070-073>078-082>085-091>093-030745-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
233 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
MINNESOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SEVERE
WEATHER POTENTIAL IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WIZ014>016-023>028-030745-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
233 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON BUT THE CHANCE FOR
SEVERE WEATHER REMAINS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SEVERE
WEATHER POTENTIAL IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 2, 12:33 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1233 AM CDT SUN AUG 2 2015

MNZ074-020600-
BROWN-
1233 AM CDT SUN AUG 2 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN COUNTY
THROUGH 100 AM CDT...

AT 1232 AM CDT...A STRONG THUNDERSTORM WAS NEAR HANSKA...OR 10 MILES
SOUTHWEST OF NEW ULM...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ULM...HANSKA AND SEARLES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4411 9464 4422 9469 4432 9445 4427 9442
      4426 9437 4411 9437
TIME...MOT...LOC 0532Z 249DEG 19KT 4417 9456

JPC
Special weather statement, Aug 2, 12:58 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1258 AM CDT SUN AUG 2 2015

WIZ016-020700-
RUSK-
1258 AM CDT SUN AUG 2 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RUSK COUNTY
THROUGH 200 AM CDT...

AT 1256 AM CDT...A STRONG THUNDERSTORM WAS NEAR EXELAND...OR 13 MILES
NORTH OF LADYSMITH...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HAWKINS AND RURAL PORTIONS OF NORTHEASTERN RUSK COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4551 9077 4563 9119 4564 9114 4564 9068
      4549 9068
TIME...MOT...LOC 0556Z 281DEG 18KT 4566 9111

JPC
Special weather statement, Aug 2, 1:02 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
102 AM CDT SUN AUG 2 2015

MNZ075-083-020700-
BLUE EARTH-NICOLLET-
102 AM CDT SUN AUG 2 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BLUE EARTH AND
SOUTHEASTERN NICOLLET COUNTIES THROUGH 200 AM CDT...

AT 101 AM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE CRYSTAL...OR 13
MILES SOUTHEAST OF NEW ULM...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANKATO...NORTH MANKATO...LAKE CRYSTAL...EAGLE LAKE...MADISON LAKE...
ST. CLAIR...PEMBERTON...JUDSON...SKYLINE AND MANKATO AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 14 BETWEEN MILE MARKERS 123 AND 143.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 41 AND 58.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4409 9437 4423 9437 4423 9377 4398 9377
TIME...MOT...LOC 0601Z 275DEG 21KT 4415 9432

JPC
Special weather statement, Aug 2, 2:00 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 AM CDT SUN AUG 2 2015

MNZ083-084-020800-
WASECA-BLUE EARTH-
200 AM CDT SUN AUG 2 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BLUE EARTH AND
SOUTHERN WASECA COUNTIES THROUGH 300 AM CDT...

AT 159 AM CDT...A STRONG THUNDERSTORM WAS NEAR SKYLINE...OR NEAR
MANKATO...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANKATO...WASECA...NEW RICHLAND...ST. CLAIR...PEMBERTON...WALDORF...
OTISCO...ALMA CITY AND WASECA AIRPORT.

THIS INCLUDES U.S. HIGHWAY 14 BETWEEN MILE MARKERS 156 AND 165.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4405 9411 4414 9407 4406 9341 4385 9341
      4385 9348
TIME...MOT...LOC 0659Z 286DEG 26KT 4408 9400

JPC
Special weather statement, Aug 2, 4:20 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 AM CDT SUN AUG 2 2015

MNZ045-020945-
KANABEC-
420 AM CDT SUN AUG 2 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KANABEC COUNTY
THROUGH 445 AM CDT...

AT 419 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
FRIESLAND...OR 10 MILES NORTHWEST OF HINCKLEY...MOVING SOUTHEAST AT
30 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
KANABEC COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4600 9306 4600 9307 4615 9337 4616 9306
TIME...MOT...LOC 0919Z 297DEG 28KT 4612 9309

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:33 AM CDTSpecial Weather StatementMPXBrown27 min
Aug 2, 1:02 AM CDTSpecial Weather StatementMPXBlue Earth58 min
Aug 2, 2:00 AM CDTSpecial Weather StatementMPXWaseca60 min
Aug 2, 8:01 AM CDTSpecial Weather StatementMPXDouglas, Todd59 min
Aug 2, 8:13 AM CDTSevere Thunderstorm WarningMPXDouglas, Todd32 min
Aug 2, 8:40 AM CDTSevere Thunderstorm WarningMPXStearns, Todd37 min
Aug 2, 9:37 AM CDTSpecial Weather StatementMPXStearns23 min
Aug 2, 11:05 AM CDTSpecial Weather StatementMPXIsanti, Sherburne40 min
Aug 2, 12:58 AM CDTSpecial Weather StatementMPXRusk62 min
Aug 2, 6:05 AM CDTSpecial Weather StatementMPXRusk40 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.